# SDR SWAA2021040212373

- Difficulty date: February 6, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR PANEL 242XF HAS FIBER AND CORE DAMAGE / REPLACED PNL242XF IAW 53-00-50-2R-1 REV 69 51-00-05 NDT EVALUATED AND FOUND FIBER DAMAGE AND CORE DAMAGE REPAIRED IAW B737 SRM 53-00-50-2R-0 REV 69 (A89485)(A98054)
